Anabolics
Search More Than 6,000,000 Posts
Results 1 to 5 of 5
  1. #1
    Buschlightcan's Avatar
    Buschlightcan is offline Associate Member
    Join Date
    Oct 2002
    Location
    Southern California
    Posts
    378

    Tricep inject problem

    About 4 days ago i took a 1cc inject of fina in my left tricep. I injected it a little low. You how the muscle starts out smaller then gets wider twoards the top. Well be accident inject it in the lower portion of my tricep. I have no pain but i notice a small lump when i feel and i can kind of see it. Will this go away? Is it an abceses? PLease help.
    Last edited by Buschlightcan; 03-12-2003 at 10:32 PM.

  2. #2
    abstrack's Avatar
    abstrack is offline AR-Hall of Famer
    Join Date
    May 2002
    Posts
    7,513
    your fine dont worry

  3. #3
    pcity is offline Junior Member
    Join Date
    Oct 2002
    Posts
    98
    I agree

  4. #4
    dizzle's Avatar
    dizzle is offline Respected Member
    Join Date
    May 2002
    Location
    Boise, Idaho
    Posts
    2,829
    just keep massaging it, should go away.

  5. #5
    daem's Avatar
    daem is offline Anabolic Member
    Join Date
    Oct 2002
    Location
    Seattle
    Posts
    3,482
    i get those small lumps especially when i do spot injects on the bicep or tricep head with fina. they will go away but try to stay away from where the lump was on your next inject.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •